Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Discomfort in genital/anus area, bloated feeling, chest pains. STD tests negative. Any ideas ?

Hello, my name is AAAAA, i am a 24 year old male and have had a few weird symptoms in the last few weeks. I have always been in good health and haven t had any serious medical conditions (mostly breaks, accidents etc). From 2010- 2011 I had a very intense workout regimen fr about a year and a half (gym, running, hiking very intensely). I did this all without any complication, despite the fact i have smoked marijuana daily for the last 4 years. But in the last 8 months I have been mostly sedentary, and just about 4 weeks ago I had a few weird feelings in my body (which is new to me). I first felt a wierd discomfort in genital/ anus area, so i went to get an STD check. Tested negative for Syphillis, chlamydia , hiv , and gonnorhea. Then I started feeling bloating and discomfort in my stomach, and began to have really bad gas and green, uncharacteristically stinky poop. Then in the last two weeks I have had pains in my chest , mostly on the left side behind and under the breast (internal). I got a physical with my doctor, and she said my lungs and heart sound fine (using stethoscope). two weeks ago, I started running hard to see if indeed it was my heart or lungs. I feel mostly fine during my run, and even with pushing up the intensity, my heart and organs seem to be working fine even with intense excercise. But during the day, and at rest sitting, lying or stnding I feel these weird pains in my chest, and still have other symptoms as well (except I m eating better now). Any idea what this may be? I got a physical and all checked out fine, but I know my body and something feels a bit off. Any help would be much appreciated. Thank You, AAAAA
Asked On : Mon, 24 Sep 2012
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexual Diseases Specialist 's  Response
Most of time weird symptoms are psychogenic. You mentioned thatt you have been on cannabis.Very strong association exist between anxiety. Obsession and cannabis.If there have been decrease of dose of cannabis then cluster of symptoms is withdrawl symptoms. There are somatic symptoms of anxiety especially more prominent in person overconcerned about physical health.I am not advising to increase cannabis rather will suggest total detoxication.After that I will recommend duloxetine 60 mg per day.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor